A new approach to rectangle intersections part 2

H. Edelsbrunner, International Journal of Computer Mathematics 13 (1983) 221–229.

Download
No fulltext has been uploaded. References only!

Journal Article | Published
Abstract
The study begun in Part I is completed by providing an algorithm which reports all intersecting pairs of a set of rectangles in d dimensions. This approach yields a solution which is optimal in time and space for planar rectangles and reasonable in higher dimensions.
Publishing Year
Date Published
1983-01-01
Journal Title
International Journal of Computer Mathematics
Volume
13
Issue
3-4
Page
221 - 229
IST-REx-ID

Cite this

Edelsbrunner H. A new approach to rectangle intersections part 2. International Journal of Computer Mathematics. 1983;13(3-4):221-229. doi:10.1080/00207168308803365
Edelsbrunner, H. (1983). A new approach to rectangle intersections part 2. International Journal of Computer Mathematics, 13(3–4), 221–229. https://doi.org/10.1080/00207168308803365
Edelsbrunner, Herbert. “A New Approach to Rectangle Intersections Part 2.” International Journal of Computer Mathematics 13, no. 3–4 (1983): 221–29. https://doi.org/10.1080/00207168308803365.
H. Edelsbrunner, “A new approach to rectangle intersections part 2,” International Journal of Computer Mathematics, vol. 13, no. 3–4, pp. 221–229, 1983.
Edelsbrunner H. 1983. A new approach to rectangle intersections part 2. International Journal of Computer Mathematics. 13(3–4), 221–229.
Edelsbrunner, Herbert. “A New Approach to Rectangle Intersections Part 2.” International Journal of Computer Mathematics, vol. 13, no. 3–4, Taylor & Francis, 1983, pp. 221–29, doi:10.1080/00207168308803365.

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar